# SDR ASAA1149956

- Difficulty date: June 23, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N771AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25104
- Aircraft time: 58,038 hours, 33,486 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support Angle
- Part number: 654961616
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT AFT BULKEAD LOWER SUPPORT ANGLE CORRODED.  REMOVED CORRODED ANGLE, FABRICATED AND INSTALLED NEW ANGLE IAW B737 400 SRM 51 40 02 FIGURE 2.
